# SDR AALA202107133185

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 16,359 hours, 6,735 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY SMOKE WARNING LIGHT CAME ON IN FLIGHT FOR APPROXIMATELY 2 MINUTES. NO SIGNS OF SMOKE OR VAPE. INSPECTED LAVATORY SMOKE DETECTION ON AFT RIGHT SIDE E AND NIL ABNORMAL NOTED. PERFORMED LAVATORY SMOKE DETECTION - SMOKE TEST PER AMM TASK 26-14-00-730-801.
